# SDR IPXA2025013112927

- Difficulty date: January 9, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,184 hours, 20,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. CABIN FLOOR BEAM SUPPORT LOCATED AT STA 1561 AND LBL83 HAS CORROSION. (015-57) ATA53. INSTALLED REPLACEMENT SUPPORT CTR GARGO FLOOR BEAM STA 1561 LBL83 IAW MD11 SRM 51-35-01-0G-0. REMOVED AND REPLACED FLOOR BEAM P/N AFA3853-505 PER DAC DWG AFA3853 AND PER MD-11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08 REV 6.
